Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Jansen, Sabine, König, Wolfgang and Metzger, Bernd (2015) Large deviations for cluster size distributions in a continuous classical many-body system. Annals of Applied Probability, 25 (2). pp. 930-973. ISSN 1050-5164

Georgiou, Nicos, Joseph, Mathew, Khoshnevisan, Davar and Shiu, Shang-Yuan (2015) Semi-discrete, semi-linear SPDEs. Annals of Applied Probability, 25 (5). pp. 2959-3006. ISSN 1050-5164

This list was generated on Wed Jan 20 18:35:03 2021 GMT.